# SDR CALA2018043001198

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 63,050 hours, 26,480 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042821
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE FOR G RSVR LOW LEVEL MESSAGE INOPERATIVE.   HAPPENED AFTER PUTTINGGEAR DOWN CREW REPORTED TO TOMC THAT THEY RAN THE GREEN SYSTEM DRY PUMP RU RECHT NNING NO PRESSURE WILL REQUIRER PUMP AND FILTER CHANGE. TOMC-ALB REPLACED SAME, REQUIRES LEAK INSPECTION. ADD EMP:N FOUND HOSE P/N 201042821, I.P.C.32-11-12 ITEM 10 AT FAULT, LEAK CHECK SATISFACTORY. REF L/P 6769762 FOR WORK PERFORMED ON THE GREEN HYD SYSTEM.
